# SDR CA061115006

- Difficulty date: November 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 21,443 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 4653003
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 407 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN EVENT NR 1 INSPECTION THE LT HORIZONTAL STABILIZER OB RIB WAS FOUND CRACKED WHERE THE ELEVATOR OB HINGE ATTACH POINT IS.  THE RIB WAS REPLACED. (TC NR 20061115006)
